# SDR 2007UALA03061

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 22,735 hours, 9,452 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL WITH SMOKE REPORTED IN THE AFT CABIN AREA.  09-07-07  OIL LEAKING INTERNALLY IN APU PNEUMATIC SYSTEM.   REPLACED APU.
